# SDR AUS20030960

- Difficulty date: September 20, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Boeing 717-200
- Engine: Rroyce BR700715A130
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 593614318
- Condition: Cracked
- Location: Vertical Stab
- Part time: 3,911 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) VERTICAL STABILISER TIP SKIN CRACKED IN TWO PLACES ON RT SIDE. ONE CRACK WAS APPROXIMATELY 304.8MM IN LENGTH RUNNING VERTICALLY ALONG THE RIVET LINE JUST AFT OF STA YV157 APPROXIMATELY 12.7MM AFT OF HORIZONTAL STABILIZER RUB STRIP. THE SECOND CRACK WAS APPROXIMATELY 25.4MM IN LENGTHAND RUNS HORIZONTALLY ALONG THE LOWER EDGE OF THE SKIN. BOTH CRACKS GO COMPLETELY THROUGH THE SKIN AND ARE VISIBLE ON THE INSIDE OF THE STABILIZER.
